RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 1, Pages 23–58 (Mi izv3339)  

This article is cited in 9 scientific papers (total in 9 papers)

Establishment of a connection between periodic groups with period a prime number and Lie rings

I. N. Sanov


Full text: PDF file (3644 kB)

Bibliographic databases:
Received: 15.09.1951

Citation: I. N. Sanov, “Establishment of a connection between periodic groups with period a prime number and Lie rings”, Izv. Akad. Nauk SSSR Ser. Mat., 16:1 (1952), 23–58

Citation in format AMSBIB
\Bibitem{San52}
\by I.~N.~Sanov
\paper Establishment of a connection between periodic groups with period a prime number and Lie rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 1
\pages 23--58
\mathnet{http://mi.mathnet.ru/izv3339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=46360}
\zmath{https://zbmath.org/?q=an:0046.03202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3339
  • http://mi.mathnet.ru/eng/izv/v16/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Khukhro, “On a connection between Hughes' conjecture and relations in finite groups of prime exponent”, Math. USSR-Sb., 44:2 (1983), 227–237  mathnet  crossref  mathscinet  zmath
    2. E. I. Khukhro, “On the associated Lie ring of a free 2-generator group of prime exponent and the Hughes conjecture for 2-generator $p$-groups”, Math. USSR-Sb., 46:4 (1983), 571–579  mathnet  crossref  mathscinet  zmath
    3. E. I. Khukhro, “A new identity in the Lie ring of a free group of prime exponent, and groups without the Hughes property”, Math. USSR-Izv., 29:3 (1987), 659–676  mathnet  crossref  mathscinet  zmath
    4. E. I. Khukhro, “On locally nilpotent groups admitting a splitting automorphism of prime order”, Math. USSR-Sb., 58:1 (1987), 119–126  mathnet  crossref  mathscinet  zmath
    5. S. I. Adian, A. A. Razborov, “Periodic groups and Lie algebras”, Russian Math. Surveys, 42:2 (1987), 1–81  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. E. I. Khukhro, “Local nilpotency in varieties of groups with operators”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 379–396  mathnet  crossref  mathscinet  zmath  isi
    7. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:171
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019